Active substance
Pseudoephedrine Hydrochloride + Acetaminophen
2 products from 2 companies contain this in Canada.
2 without prescriptiontablet
Available without a prescription
EXTRA STRENGTH HEAD COLD AND SINUS60 mg + 500 mgWithout prescription Vita Health Products Inc · Pseudoephedrine Hydrochloride + Acetaminophen · N02BE51EXTRA STRENGTH SUDAFED HEAD COLD & SINUS60 mg + 500 mgWithout prescription Kenvue Canada Inc. · Pseudoephedrine Hydrochloride + Acetaminophen · N02BE51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.